# SDR UALA2012090404938

- Difficulty date: September 1, 2012
- Submitted: November 3, 2012
- Operation: Air carrier
- Aircraft: N771UA
- Make and model: Boeing 777222
- Aircraft serial: 26932
- Aircraft time: 67,920 hours, 12,299 cycles
- Engine: Pwa PW4077
- System (JASC): 3140 · Central Computers
- Part: Module
- Part number: S243W0011801
- Part serial: 12
- Condition: Faulty
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIMS AND AIMS DISPLAY INTERFACE STATUS MSGS ON ARRIVAL.  AFTER ACCOMPLISHMENT OF EG7378 FOUND RT AIMS M002 AT FAULT.  REPLACED REF MM31-41-01 PG401.  BOTH MSGS ERASED AND NOT ACTIVE.
